MathSciNet Relay Station
MathSciNet bibliographic data
MR1081729 11R44 (11N36)
Touibi, Chedli Une démonstration élémentaire du théorème des idéaux premiers "via une inégalité du type grand crible''. (French) [An elementary proof of the prime-ideal theorem "via a large-sieve inequality''] Sém. Théor. Nombres Bordeaux (2) 2 (1990), no. 2, 333–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement